# SDR QXEA2015070100352

- Difficulty date: June 23, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 15,994 hours, 17,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VARIOUS AREAS OF SEAT TRACK NR 18.  REMOVED CORROSION ON VARIOUS AREAS OF SEAT TRACK NR 18, PN 85328261-105, REF SRM 53-20-49, REPAIR-02.  RT SIDE OTBD SEAT TRACK.  MAXIMUM MATERIAL ALLOWABLE TO REMOVE IS .015" ON TOP CLAW AND .035" ON INSIDE OF CLAW PORTION OF OTBD SEAT RAIL IAW SRM 53-20-49, REPAIR-02. REMOVED .003" MATERIAL ON TOP CLAW AND .006" ON INSIDE CLAW AT LOWEST POINT OF BLEND.  SEAT TRACK NR 18 WITHIN LIMITS.  VERIFIED WITH TOOL.  FORM M-184 CORROSION REPORT.  ET INSP ON REWORKED AREAS REF NDTM PT.1 51-00-06.  NO DEFECTS NOTED. APPLIED ALODINE TO BARE METAL ON SEAT TRACK NR 18 REF SRM 51-21-10-02-01.
